# SDR SWAA2024052274250

- Difficulty date: April 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT AT STA-540 RBL-25 TO BL-0 WL-208<[01] REMOVED AND REPLACED FLOOR SUPPORT BS 540; RBL 25 - BL 0 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A0060 REV:-;[02] ALL WORK COMPLETE;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
